Fractional Integration and differentiation of the $(p, q)$-extended Bessel function
1
조회
0
다운로드
4
인용
0
참고문헌
키워드
초록
We aim to present some formulas for Saigo hypergeometric fractional integral and differential operators involving $(p, q)$-extended Bessel function $J_{\nu,\,p,q} (z)$, which are expressed in terms of Hadamard product of the $(p, q)$-extended Gauss hypergeometric function and the Fox-Wright function $_{p}\Psi_{q}(z)$. A number of interesting special cases of our main results are also considered. Further, it is emphasized that the results presented here, which are seemingly complicated series, can reveal their involved properties via those of the two known functions in their respective Hadamard product.
Abstract
We aim to present some formulas for Saigo hypergeometric fractional integral and differential operators involving $(p, q)$-extended Bessel function $J_{\nu,\,p,q} (z)$, which are expressed in terms of Hadamard product of the $(p, q)$-extended Gauss hypergeometric function and the Fox-Wright function $_{p}\Psi_{q}(z)$. A number of interesting special cases of our main results are also considered. Further, it is emphasized that the results presented here, which are seemingly complicated series, can reveal their involved properties via those of the two known functions in their respective Hadamard product.
참고문헌 (26)
- M. A. Chaudhry, "Extension of Euler's beta function", J. Comput. Appl. Math., 78(1), pp.19~32 (1997)[DOI]
- M. A. Chaudhry, "Extended hypergeometric and confluent hypergeometric functions", Appl. Math. Comput., 159(2), pp.589~602 (2004)
- M. A. Chaudhry, "On a Class of Incomplete Gamma Functions with Applications", pp.2002, Chapman & Hall
- 최준상, "Mathieu-type series built by (p, q)-extended Gaussian hypergeometric function", 대한수학회보, 54(3), pp.789~797 (2017), 대한수학회
- 최준상, "EXTENSION OF EXTENDED BETA, HYPERGEOMETRIC AND CONFLUENT HYPERGEOMETRIC FUNCTIONS", 호남수학학술지, 36(2), pp.357~385 (2014), 호남수학회
- A. A. Kilbas, "Analytical Methods and Special Functions, 9", pp.2004, Chapman & Hall
- A. A. Kilbas, "Generalized fractional differentiation of Bessel function of the first kind", Math. Balkanica (N.S.), 22(3-4), pp.323~346 (2008)
- A. A. Kilbas, "Generalized fractional integration of Bessel function of the first kind", Integral Transforms Spec. Funct., 19(11-12), pp.869~883 (2008)[DOI]
- A. A. Kilbas, "Theory and Applications of Fractional Differential Equations, North-Holland Mathematics Studies, 204" (2006), Elsevier Science B.V.
- V. Kiryakova, "Generalized Fractional Calculus and Applications, Pitman Research Notes in Mathematics Series, 301" (1994), Longman Scientific & Technical
- M.-J. Luo, "On extended Hurwitz-Lerch zeta function", J. Math. Anal. Appl., 448(2), pp.1281~1304 (2017)[DOI]
- D. J. Masirevic, "(p, q)-extended Bessel and modified Bessel functions of the first kind", Results Math., 72(1-2), pp.617~632 (2017)[DOI]
- A. M. Mathai, "Generalized Hypergeometric Functions with Applications in Statistics and Physical Sciences, Lecture Notes in Mathematics, Vol. 348" (1973), Springer-Verlag
- A. M. Mathai, "The H-Function with Applications in Statistics and Other Disciplines" (1978), Halsted Press
- A. M. Mathai, "The H-Function" (2010), Springer
- K. S. Nisar, "Certain inequalities involving the k-Struve function", J. Inequal. Appl., 2017(71), pp.8~ (2017)[DOI]
- F. W. J. Olver, "NIST Handbook of Mathematical Functions" (2010), Cambridge University Press
- R. B. Paris, "Asymptotics and Mellin-Barnes Integrals, Encyclopedia of Mathematics and its Applications, 85" (2001), Cambridge University Press
- R. K. Parmar, "Extended Srivastava's triple hypergeometric <TEX>$H_{A,p,q}$<", TEX> function and related bounding inequalities, 2017, ~
- M. Saigo, "A remark on integral operators involving the Gauss hypergeometric functions", Math. Rep. Kyushu Univ., 11(2), pp.135~143 (1978)
- S. G. Samko, "(Russian), "Nauka i Tekhnika"" (1987)
- L. J. Slater, "Confluent Hypergeometric Functions" (1960), Cambridge University Press
- H. M. Srivastava, "Zeta and q-Zeta Functions and Associated Series and Integrals" (2012), Elsevier, Inc.
- H. M. Srivastava, "Multiple Gaussian Hypergeometric Series, Ellis Horwood Series: Mathematics and its Applications" (1985), Ellis Horwood Ltd.
- H. M. Srivastava, "Operators of fractional integration and their applications", Appl. Math. Comput., 118(1), pp.1~52 (2001)
- G. N. Watson, "A Treatise on the Theory of Bessel Functions" (1944), Cambridge University Press
